# SDR O2GA2015043082101

- Difficulty date: April 20, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N821UP
- Make and model: Beech B300
- Aircraft serial: FL908
- Aircraft time: 763 hours, 617 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 25342029902
- Part serial: CR1189CR642
- Condition: Leaking
- Location: Rt Wing
- Part time: 763 hours, 617 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON RT WING BY WW.  REPLACED THE RT AFT BOX & NACELLE FUEL BLADDERS.  LEAK CHECKED OK.  ACFT WAS RETURNED TO SERVICE.  THIS SDR IS BEING SUBMITTED DUE TO A TREND OF NUMEROUS B300 WHEELS UP FLEET FUEL BLADDER LEAK REPORTS.  BELIEVES THAT THE LEAKING FUEL BLADDERS ARE THE RESULT OF A BAD BATCH FROM ONE MANUFACTURER.  THE REPLACEMENT FUEL BLADDERS ARE FROM A DIFFERENT MANUFACTURER HAVE BEEN RELIABLE.
